MathSciNet Relay Station
MathSciNet bibliographic data
MR583488 65M10 (65M15)
Pasciak, Joseph E. Spectral and pseudospectral methods for advection equations. Math. Comp. 35 (1980), no. 152, 1081–1092.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement